Circuit double covers in special types of cubic graphs
2009 (English)In: Discrete Mathematics, ISSN 0012-365X, E-ISSN 1872-681X, Vol. 309, no 18, 5724-5728 p.Article in journal (Refereed) Published
Suppose that a 2-connected cubic graph G of order n has a circuit C of length at least n−4 such that G−V(C) is connected. We show that G has a circuit double cover containing a prescribed set of circuits which satisfy certain conditions. It follows that hypohamiltonian cubic graphs (i.e., non-hamiltonian cubic graphs G such that G−v is hamiltonian for every v∈V(G)) have strong circuit double covers.
Place, publisher, year, edition, pages
2009. Vol. 309, no 18, 5724-5728 p.
Circuit double cover; Hypohamiltonian cubic graphs
Research subject Mathematics
IdentifiersURN: urn:nbn:se:umu:diva-22716DOI: 10.1016/j.disc.2008.05.018OAI: oai:DiVA.org:umu-22716DiVA: diva2:217689